Has anyone else has similar experience in the beginning and can shed some light as to how long this feeling will last before I adjust?
You will feel a bit spaced out for a while, I got used to it after a week or two. Maybe you're feeling a bit more anxious BECAUSE you are feeling a bit spaced out, and plus it's a new drug and don't know what to expect. I think things will settle down but it's very early days yet. If your anxiety or side effects get worrying/difficult/worse/unpredictable then a trip to your docs would be a great idea if only to reassure you. It takes time to get used to a new drug and to find out if it's going to be helpful or not. It's helped me no end, albeit with some drowsiness. It's much better than the alternative anxiety. Good luck.
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking lyrica/pregabalin 150mg per day for 4 years. In July I started getting this feel?
Updated 6 Dec 2013 • 1 answer
Updated 29 Mar 2015 • 1 answer
Updated 20 Oct 2015 • 1 answer
Updated 20 Mar 2017 • 1 answer
Updated 9 Jan 2018 • 1 answer